# SDR QXEA9801782

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Left Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA- PILOT'S SIDE MAP LIGHT GOT DIM, THEN THE CIRCUIT BREAKER FOR THE PILOT MAP LIGHTS POPPED.  THERE WAS A STRONG ODOR OF AN ELECTRICAL FIRE.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE.  PULLED AND COLLARED THE MAP LIGHT CIRCUIT BREAKER AND PLACED ON MEL.  MEL CLEARED ON 12/9/98 BY REPLACING THE CAPTAINS MAP LIGHT RHEOSTAT AND RESET THE CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD.
